# SDR SWAA2019081335763

- Difficulty date: February 28, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 42,825 hours, 21,556 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5501
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SKIN CREASE DENT AT CHANNEL ASSEMBLY AT BS. 258, LBL 4.     / REPAIRED COCKPIT FLOOR IAW EA.
